# SDR ASAA2014030607112

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 27,591 hours, 8,350 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG DISPLAYED ON F/O'S NAV DISPLAY.  FOLLOWED FMC QRH.  NO BEARING/DISTANCE INFO DISPLAYED ON POS SHIFT.  ACFT GROUNDED. RESET RT FMS AND BITE TESTS NORMAL IAW FIM 34-61, TASK 801.  ETOPS SIGNIFICANT SYS, GROUND VERIFICATION SUCCESSFUL.
